... cramp. It has continued to be very sore (causing slight limp) for 7 days. My calf continues to be sore to the touch. I am not a physically active person. If this is a reaction to the medicine, will the soreness go away?
This is a side effect of levo, and is very common. Call your dr today and talk to them about it. Levo can cause tendon ruptures. I seriously think that when it is prescribed the phramacist should be telling the person this, not just handing them the monograph that 90% of people throw away unread.
- Levofloxacin Information for Consumers
- Levofloxacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levofloxacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Apr 2013 • 1 answer
Posted 23 Feb 2014 • 1 answer
Posted 4 Mar 2014 • 2 answers
Posted 9 Aug 2014 • 1 answer
Otezla - Muscle cramps?I'm on my 7 day and I'm having muscle cramps in my calves. Is this normal? I?
Posted 9 Dec 2015 • 1 answer